On Additivity of Jordan Higher Mappings on Generalized Matrix Algebras

  • Rajaa C. Shaheen Mathematics Department, Education College, Al-Qadisiya University, Iraq
Keywords: Additive map, Multiplicative Map, Jordan Map, Homomorphism, Generalized Matrix algebra

Abstract

In this article, the additivity of higher multiplicative mappings, i.e., Jordan mappings, on generalized matrix algebras are studied. Also, the definition of Jordan higher triple product homomorphism is introduced and its additivity on generalized matrix algebras is studied.

Published
2021-04-30
How to Cite
Shaheen, R. C. (2021). On Additivity of Jordan Higher Mappings on Generalized Matrix Algebras. Iraqi Journal of Science, 62(4), 1334-1343. https://doi.org/10.24996/ijs.2021.62.4.29
Section
Mathematics